# SDR SWAA2012051504024

- Difficulty date: May 4, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 29,127 hours, 16,988 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED AT STA 137.7.  REPAIRED SKIN IAW SRM.
